| Catalog Number |
RBY2C2860 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital discarded the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the left subclavian artery using ruby coils.During the procedure, a ruby coil would not advance out of its introducer sheath and into a lantern delivery microcatheter (lantern).After two failed attempts, the ruby coil was removed.The procedure was completed successfully using six other ruby coils and the same lantern.There was no report of an adverse effect to the patient.